Sur les équations différentielles linéaires à coefficients presque-périodiques

J. Favard Paris

TBD mathscidoc:1701.33701

Acta Mathematica, 51, (1), 31-81, 1928.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:48 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ]
@inproceedings{j.1928sur,
  title={Sur les équations différentielles linéaires à coefficients presque-périodiques},
  author={J. Favard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203048959391410},
  booktitle={Acta Mathematica},
  volume={51},
  number={1},
  pages={31-81},
  year={1928},
}
J. Favard. Sur les équations différentielles linéaires à coefficients presque-périodiques. 1928. Vol. 51. In Acta Mathematica. pp.31-81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203048959391410.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved